My son has been tried on multiple medications but none of them have been able to totally get rid of the voices. He still hears faint voices that aren’t bothering him. Has anyone experienced this?
My son’s voices became fainter and less after 6 to 8 months on clozapine, but by 12-18 months they were completely gone and haven’t returned. No other medication he used ever stopped the voices at all and some of those were, Geodon, Risperidol, Invega and others.
It is pretty normal to hear fainter voices even with effective medication.
They may have faint voices ,or none and when their stress goes up the voices may get louder and more annoying, be sure to keep track of when they occur so you can report to the doctor, also have them check his clozapine levels which may go up and down for increased stress ,
Saphris Sublingual Tablets, Invega, Geodon, Seroquel and Lithium are our primary meds of choice. We have been through ALL of them. Nothing will eliminate the hallucinations. We no longer do clozapine, Haldol, suboxone, and many others because my daughter will resale them for heroin.
Who would buy clozapine or haldol for recreational use??? They’re not fun.
Clonazepam not clozapine , my error
Pill Heads eat anything…
Oh, yeah, klonopin is in high demand.